# SDR SIMA20120323006

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 30,748 hours, 28,656 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE CABIN OVERWING EMERGENCY EXIT AFT CEILING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RECONNECTED LOOSE CONNECTION ON CABIN CEILING EMERGENCY LIGHT AT EMERGENCY EXIT AFT SIDE IAW AMM 33-50-15.  THE EMERGENCY LIGHT OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
